# SDR UPS803959

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Corroded
- Location: Bs 1050-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, HVY. CORR. DAMAGE AND BULGES AT FUSELAGE BELLY SKIN, FS 1050 - 1350.  REPLACED PER DAC DRAWING 570322 AND SRM 51-1-20D.
